Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Beana

Veteran Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Beana

  • Rank
    Junior Member

Profile Information

  • Location
    Austin TX
  • Interests
    <br />Previous Treatments:<br />Tetracycline ---Very helpful in reducing breakouts, but did not prevent cysts or help with oiliness.<br />Smoothbeam ---Was supposed to reduce oil and help with rolling scars---No results<br />Microdermabrasion---Was supposed to help minimize pores and rolling scars--No results<br />Acid Peels ---Was supposed to help minimize pores and rolling scars--No results<br />Bp ---Severe allergic reactions<br />Sulfer Topicals ---Little to no results<br /><br />Collagen Injections ---To fill in rolling scars<br /> --Excellent results, but they only last a few months at time. <br /> Treatments on hold because cannot be used while on accutane.

Recent Profile Visitors

1127 profile views
  1. how would you state the process of your red marks is? how are those coming along? I haven't had a real zit in months. I have no red marks at all.
  2. It's probably just irritation from being chapped. You need to be sure that you have a fresh coat of chapstick on at all times. When I was on 'tane I used Avon moisture therapy. It was colorless, odorless and tasteless. The flavored and colored kinds tend to get disgusting when you use them as much as you'll need to. You should have chapstick in your pocket all the time. When you eat, you should take a minute to reaply your chapstick in between bites. I slept with a tube of chapstick under
  3. I used to say that my acne was only mild to moderate, and I guess it was. But now that accutane has made me clear, I look back at my before pictures and cringe. Mild acne is still acne, still embarrassing and still will ruin your whole day(3 days or even a week sometimes)!! You will feel a zillion times better when your face is clear and you don't have to worry about it! Do the tane!
  4. Mine is in my siggy. It's hard to say a precise percentage of improvment, because my acne would come and go naturally.
  5. I had some pink cheeks during and after my last month on tane. It's been a couple weeks and my cheeks don't get red anymore. I'd say give it about a month and the red will hopefully be gone.
  6. Sometimes there just isn't anything you can do about it. My levels increased even though I have a healthy VEGETARIAN diet. It was all the accutane's fault. You can try to temporarily go veg yourself, but even with a healthy diet you can expect the tane to mess you up a bit.
  7. My acne was mild-moderate with the occasional cyst. My IB(if you can call it that) was mild, I only got one cyst over my entire course and it was very small and healed quickly on its own.
  8. I was on AA because I am allergic to BP. I think it worked pretty good and produced an overall smoothing effect. It didn't clear me up though, only improved things. I don't know what CSR is?
  9. I had this too. Keep your hands moisterized at all times and it won't come back.
  10. 80 really seems like a lot for your weight. I'd go for the 60 and an extra month. Have you done the math to see when you will hit your cumulative dose? The goal is to take 150 mg per every kilo pf body weight.
  11. I got a few breakouts in the first couple months, but my skin was not worse off. It was more like my average amount of breakouts on a not-so-good-skin month. I would not say my face got worse before it got better, I'd say it stayed the same before it got better. The only difference is that my breakouts were all on my chin and neck instead of my normal random locations.
  12. -Just make sure you and your girlfriend use birthcontrol. That's not so hard. -Drinking is worse on your body while on accutane, but you can still do it. Just don't be an idiot about it. Use moderation, no binging, take some days off in between. If you limit yourself to a few drinks on the weekend, you should be fine. Thats not so hard, unless you have a drinking problem. If you have a drinking problem, you are not healthy enough to go on accutane right now. -Accutane can make your cholest
  13. LOL no you didn't just say that. It's a peice of cake for guys compared to what we have to go through. I freakin hate ipledge. I looked at every damn page on thier website after my prescription got delayed. I was searching for any place, an address, an email, anywhere to send my angry letters. There is nothing! The only way to contact them is by phone and the hold time is forever. Down with ipledge!
  14. I have always blushed easily. On accutane, I occasionally get a different kind of rosey-ness in the cheeks. In my normal blush, my whole face turns red. In my new accutane blush, the apples of my cheeks will redden after activity or being out in the heat. The redness takes maybe 15 minutes to fade away. I don't think it's that bad, its certainly better than acne!
  15. My skin improved right away, but it took a couple months before I was 100% clear.
×